# SDR AU960576

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Namer T28B
- Propeller: Hamstd 43D50
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 76053
- Condition: Cracked
- Location: Nose-Tail Gear S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR FORK CRACKED IN TWO PLACES:  1. IN THE RADIUS OF THE UPPER FORK SWIVEL SHAFT2. IN THE RADIUS ADJACENT TO THE FORK OF THE NLG WHEEL SPINDLE(AXLE)FOUND DURING MAGNETIC PARTICLE INSPECTION (MPI)
